MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL STEM PRESS-FIT COLLARLESS 12/14TAPER EXTENDED NECK OFFSET SIZE 12 128 MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. FEMORAL STEM PRESS-FIT COLLARLESS 12/14TAPER EXTENDED NECK OFFSET SIZE 12 128 MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: g7 acetabular shell pn: 010000662 ln: 6522380, g7 acetabular liner pn: 010000856 ln: 6598669, ceramic femoral head pn: 00877503602 ln: 3002562.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.  the investigation is in process.  once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a right total hip arthroplalsty.At the one month post-op visit it was noted the patient had a fractured femur and stem subsidence.No intervention is noted, just observation.Attempts were made to obtain additional information; however, none was available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Updated: b4, b5, g4, h1, h2, h3, h6, h10.Correction: a1.Complaint sample was evaluated and the reported event was confirmed.Reported event was confirmed by review of medical records were provided and reviewed by a health care professional.Review of the available records identified the following: patient underwent a right tha, and a prophylactic cable was placed around the femur due to osteoporosis,no other complications were noted.At a post-op visit a month later, femur fracture and mild subsidence of the stem were noted, mild pain was also reported.Patient is under observation, no treatment yet.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
FEMORAL STEM PRESS-FIT COLLARLESS 12/14TAPER EXTENDED NECK OFFSET SIZE 12 128 MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9646388
Report Number0001822565-2020-00398
Device Sequence Number3445255
Product Code LPH
UDI-Device Identifier00889024139244
UDI-Public(01)00889024139244
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K051491
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00786401220
Device Lot Number64180643
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/14/2020
Supplement Date Received by Manufacturer02/03/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight54